# SDR FDKA200710543

- Difficulty date: October 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,672 hours, 15,090 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM RON MCO (1613 PHX LCL) - SPOILER FAIL MESSAGE IN FLIGHT.  MX ADJUSTED INDICATION PROX SENSORS.
